# SDR CA110708001

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Aircraft time: 562 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: DA452212600
- Condition: Cracked
- Location: Pax Door
- Part time: 9 hours
- Component: Door
- Component part number: DA4522100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND PILOT NOTICE SMALL CRACK ON REAR PASSENGER DOOR HINGE. REAR DOOR WAS REMOVED AND NEW HINGE WAS INSTALLED, THE HINGE WAS PREVIOUSLY REPLACED BY THE MFG 9.3 HRS PRIOR FOR THE SAME REASON.
